On pairwise semi R 0 and pairwise semi R 1 bitopological spaces

M. Jelić

Matematički Vesnik (1982)

  • Volume: 6(19)(34), Issue: 80, page 383-390
  • ISSN: 0025-5165

How to cite


M. Jelić. "On pairwise semi $R_{0}$ and pairwise semi $R_{1}$ bitopological spaces." Matematički Vesnik 6(19)(34).80 (1982): 383-390. <http://eudml.org/doc/260235>.

author = {M. Jelić},
journal = {Matematički Vesnik},
keywords = {pairwise semi Ri bitopological spaces ; semi-kernel},
language = {eng},
number = {80},
pages = {383-390},
publisher = {Društvo matematičara Srbije},
title = {On pairwise semi $R_\{0\}$ and pairwise semi $R_\{1\}$ bitopological spaces},
url = {http://eudml.org/doc/260235},
volume = {6(19)(34)},
year = {1982},

AU - M. Jelić
TI - On pairwise semi $R_{0}$ and pairwise semi $R_{1}$ bitopological spaces
JO - Matematički Vesnik
PY - 1982
PB - Društvo matematičara Srbije
VL - 6(19)(34)
IS - 80
SP - 383
EP - 390
LA - eng
KW - pairwise semi Ri bitopological spaces ; semi-kernel
UR - http://eudml.org/doc/260235
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.